A regularization semismooth Newton method based on the generalized Fischer–Burmeister function for -NCPs
ناشر:
سال
: 2008شناسه الکترونیک: 10.1016/j.cam.2007.08.020
کالکشن
:
-
آمار بازدید
A regularization semismooth Newton method based on the generalized Fischer–Burmeister function for -NCPs
Show full item record
contributor author | Jein-Shan Chen | |
contributor author | Shaohua Pan | |
date accessioned | 2020-03-11T04:53:58Z | |
date available | 2020-03-11T04:53:58Z | |
date issued | 2008 | |
identifier other | c2fD1h3MAfEAuAw37f8EBrOUNWQT5FRjCt50SWV6UF0qBaRSUA.pdf | |
identifier uri | https://libsearch.um.ac.ir:443/fum/handle/fum/422333 | |
format | general | |
language | English | |
publisher | Elsevier Science | |
title | A regularization semismooth Newton method based on the generalized Fischer–Burmeister function for -NCPs | |
type | Journal Paper | |
contenttype | Fulltext | |
contenttype | Fulltext | |
identifier padid | 2975914 | |
identifier doi | 10.1016/j.cam.2007.08.020 | |
journal title | Journal of Computational and Applied Mathematics | |
coverage | Academic | |
pages | 464-479 | |
journal volume | 220 | |
journal issue | 1-2 | |
filesize | 242201 | |
citations | 1 |